# SDR QXEA2022083100281

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 13,939 hours, 8,515 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON CABLE RUBBING WHEN TURNING TO THE RIGHT AND SQUEAKS. NO VIBRATION DURING FLIGHT. REMOVED FROM SERVICE. PERFORMED E175 FIM TASK 27-10-00-810-803-A , STEPS 4. THROUGH 4.D(2), NO DEFECTS FOUND, PERFORMED AILERON CONTROL SYSTEM OPERATIONAL TEST IAW E175 AMM 27-10-00-710-801-A, NO DEFECTS FOUND, COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED PER GPM 9.2 (FREEDOM OF MOVEMENT CHECK), REF LP 932527, FOR OPERATIONAL CHECK FLIGHT RELEASE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
